Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Receiving treatment for lymphoma. X-ray showed spots on chest. What is making the leg numb?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
my mother has been recieving treatment for lymphoma for last 2 years an she panics so much only once did she need liquid removed an no serious chemo its just last week she went for an xray an they found a spot on her chest it may be back or it may be an infection only last night her leg gave way an she fell over she is awaitng a ct scan this saturday what would make leg go numb an is it treatable?
Posted Tue, 14 Aug 2012 in Lymphoma
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

Usually in cancers of blood the smaller blood vessels which supply the nerves are damaged.This results in hampered blood supply to the nerves which results in abnormal sensations felt in the affected part.

Such condition is most often encountered in association with many other diseases and are not serious.It can be treated well with Multivitamins which help in regeneration of the small blood vessels.

Also a care should be invested in ruling out any joint pathology (secondaries or lytic infective lesion) as in her chest.

I would suggest you to get the so planned CT scan to the leg too only after an Xray which gives a clue.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor